# SDR SIMA200919102

- Difficulty date: June 25, 2009
- Submitted: July 10, 2009
- Operation: Air carrier
- Aircraft: N627AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145121
- Aircraft time: 23,177 hours, 22,361 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 1453460800714525
- Condition: Damaged
- Location: Fuselage
- Part time: 23,177 hours, 22,361 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISC - DURING RAMP OPERATIONS AIRCRAFT WAS DAMAGED BELOW CARGO DOOR AREA.  DAMAGE IS .25 INCH WIDE AND 30 INCHES LONG ALONG THE BOTTOM OF AIRCRAFT.  AIRCRAFT REMOVED FROM SERVICE.  TEMPORARY REPAIR APPLIED AND AIRCRAFT REPOSITIONED TO MQT FOR REPAIRS.  AIRCRAFT WAS REPAIRED IAW EO EM-53MR-1306.  AIRCRAFT RETURNED BACK TO SERVICE.
